Generalization of the Hamiltonian Groups
Mathematische Annalen, Tome 60 (1905), pp. 597-606
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1905__60_158211,
author = {G.A. Miller},
title = {Generalization of the {Hamiltonian} {Groups}},
journal = {Mathematische Annalen},
pages = {597--606},
year = {1905},
volume = {60},
zbl = {36.0203.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1905__60_158211/}
}
G.A. Miller. Generalization of the Hamiltonian Groups. Mathematische Annalen, Tome 60 (1905), pp. 597-606. http://geodesic.mathdoc.fr/item/MAN_1905__60_158211/